# SDR DALA2025071705397

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,103 hours, 1,506 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 FOUND DEFORMATIONS ON THE JUNCTIONS BETWEEN STR 2R AND FRAME 63, STR 2L AND FRAME 64, STR 1R AND FRAMES 61 AND 62.  COMPLIED WITH ER/A 627666-14. (1083781).
